Free Access
Issue
ESAIM: COCV
Volume 15, Number 2, April-June 2009
Page(s) 471 - 498
DOI https://doi.org/10.1051/cocv:2008037
Published online 24 June 2008
  1. H. Attouch, Variational Convergence for Functional and Operators, Applicable Mathematics Series. Pitman, Boston-London (1984). [Google Scholar]
  2. A. Bensoussan, J.L. Lions and G. Papanicolau, Asymptotic Analysis for Periodic Structures. North-Holland, Amsterdam (1978). [Google Scholar]
  3. G. Bouchitte and I. Fragala, Homogenization of thin structures by two-scale method with respect to measures. SIAM J. Math. Anal. 32 (2001) 1198–1226. [CrossRef] [MathSciNet] [Google Scholar]
  4. A. Braides, Γ-convergence for Beginners. Oxford University Press, Oxford (2002). [Google Scholar]
  5. G. Buttazzo, Γ-convergence and its applications to some problems in the calculus of variations, in School on Homogenization, ICTP, Trieste, September 6–17, 1993, SISSA (1994) 38–61. [Google Scholar]
  6. G. Buttazzo and G. Dal Maso, Γ-convergence and optimal control problems. J. Optim. Theory Appl. 32 (1982) 385–407. [CrossRef] [MathSciNet] [Google Scholar]
  7. J. Casado-Diaz, M. Luna-Laynez and J.D. Marin, An adaption of the multi-scale methods for the analysis of very thin reticulated structures. C. R. Acad. Sci. Paris Sér. I 332 (2001) 223–228. [Google Scholar]
  8. G. Chechkin, V. Zhikov, D. Lukkassen and A. Piatnitski, On homogenization of networks and junctions. J. Asymp. Anal. 30 (2000) 61–80. [Google Scholar]
  9. D. Cioranescu and F. Murat, A strange term coming from nowhere, in Topic in the Math. Modelling of Composit Materials, Boston, Birkhäuser, Prog. Non-linear Diff. Equ. Appl. 31 (1997) 49–93. [Google Scholar]
  10. D. Cioranescu, P. Donato and E. Zuazua, Exact boundary controllability for the wave equation in domains with small holes. J. Math. Pures Appl. 69 (1990) 1–31. [MathSciNet] [Google Scholar]
  11. C. Conca, A. Osses and J. Saint Jean Paulin, A semilinear control problem involving in homogenization. Electr. J. Diff. Equ. (2001) 109–122. [Google Scholar]
  12. G. Dal Maso, An Introduction of Γ-Convergence. Birkhäuser, Boston (1993). [Google Scholar]
  13. A. Haraux and F. Murat, Perturbations singulières et problèmes de contrôle optimal : deux cas bien posés. C. R. Acad. Sci. Paris Sér. I 297 (1983) 21–24. [Google Scholar]
  14. A. Haraux and F. Murat, Perturbations singulières et problèmes de contrôle optimal : un cas mal posé. C. R. Acad. Sci. Paris Sér. I 297 (1983) 93–96. [Google Scholar]
  15. S. Kesavan and M. Vanninathan, L'homogénéisation d'un problème de contrôle optimal. C. R. Acad. Sci. Paris Sér. A-B 285 (1977) 441–444. [Google Scholar]
  16. S. Kesavan and J. Saint Jean Paulin, Optimal control on perforated domains. J. Math. Anal. Appl. 229 (1999) 563–586. [CrossRef] [MathSciNet] [Google Scholar]
  17. P.I. Kogut, S-convergence in homogenization theory of optimal control problems. Ukrain. Matemat. Zhurnal 49 (1997) 1488–1498 (in Russian). [Google Scholar]
  18. P.I. Kogut and G. Leugering, Homogenization of optimal control problems in variable domains. Principle of the fictitious homogenization. Asymptotic Anal. 26 (2001) 37–72. [Google Scholar]
  19. P.I. Kogut and G. Leugering, Asymptotic analysis of state constrained semilinear optimal control problems. J. Optim. Theory Appl. 135 (2007) 301–321. [CrossRef] [MathSciNet] [Google Scholar]
  20. P.I. Kogut and G. Leugering, Homogenization of Dirichlet optimal control problems with exact partial controllability constraints. Asymptotic Anal. 57 (2008) 229–249. [Google Scholar]
  21. P.I. Kogut and T.A. Mel'nyk, Asymptotic analysis of optimal control problems in thick multi-structures, in Generalized Solutions in Control Problems, Proceedings of the IFAC Workshop GSCP-2004, Pereslavl-Zalessky, Russia, September 21–29 (2004) 265–275. [Google Scholar]
  22. J.E. Lagnese and G. Leugering, Domain decomposition methods in optimal control of partial differential equations, International Series of Numerical Mathematics 148. Birkhäuser Verlag, Basel (2004). [Google Scholar]
  23. M. Lenczner and G. Senouci-Bereski, Homogenization of electrical networks including voltage to voltage amplifiers. Math. Meth. Appl. Sci. 9 (1999) 899–932. [CrossRef] [Google Scholar]
  24. G. Leugering and E.J.P.G. Schmidt, On the modelling and stabilization of flows in networks of open canals. SIAM J. Contr. Opt. 41 (2002) 164–180. [CrossRef] [MathSciNet] [Google Scholar]
  25. J.-L. Lions, Optimal Control of Systems Governed by Partial Differential Equations. Berlin, Springer-Verlag (1971). [Google Scholar]
  26. V. Mazja and A. Slutsckij, Averaging of a differential operator on thick periodic grid. Math. Nachr. 133 (1987) 107–133. [CrossRef] [MathSciNet] [Google Scholar]
  27. R. Orive and E. Zuazua, Finite difference approximation of homogenization for elliptic equation. Multiscale Model. Simul. 4 (2005) 36–87. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed] [Google Scholar]
  28. G.P. Panasenko, Asymptotic solutions of the elasticity theory system of equations for lattice and skeletal structures. Russian Academy Sci. Sbornik Math. 75 (1993) 85–110. [CrossRef] [Google Scholar]
  29. G.P. Panasenko, Homogenization of lattice-like domains. L-convergence. Reprint No. 178, Analyse numérique, Lyon Saint-Étienne (1994). [Google Scholar]
  30. T. Roubiček, Relaxation in Optimization Theory and Variational Calculus. Walter de Gruyter, Berlin, New York (1997). [Google Scholar]
  31. J. Saint Jean Paulin and D. Cioranescu, Homogenization of Reticulated Structures, Applied Mathematical Sciences 136. Springer-Verlag, Berlin-New York (1999). [Google Scholar]
  32. J. Saint Jean Paulin and H. Zoubairi, Optimal control and “strange term” for the Stokes problem in perforated domains. Portugaliac Mathematica 59 (2002) 161–178. [Google Scholar]
  33. M. Vogelius, A homogenization result for planar, polygonal networks. RAIRO Modél. Math. Anal. Numér. 25 (1991) 483–514. [MathSciNet] [Google Scholar]
  34. V.V. Zhikov, Weighted Sobolev spaces. Sbornik: Mathematics 189 (1998) 27–58. [Google Scholar]
  35. V.V. Zhikov, On an extension of the method of two-scale convergence and its applications. Sbornik: Mathematics 191 (2000) 973–1014. [CrossRef] [MathSciNet] [Google Scholar]
  36. V.V. Zhikov, Homogenization of elastic problems on singular structures. Izvestija: Math. 66 (2002) 299–365. [CrossRef] [Google Scholar]
  37. V.V. Zhikov, S.M. Kozlov and O.A. Oleinik, Homogenization of Differential Operators and Integral Functionals. Springer-Verlag, Berlin (1994). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.